# SDR COMA0760356

- Difficulty date: May 2, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- Aircraft time: 32,796 hours, 30,925 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 7455025
- Part serial: 0837
- Condition: Faulty
- Location: Cockpit
- Part time: 11,346 hours, 10,296 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 5402 - SELECTED GEAR UP AND GEAR DID NOT RETRACT.  CYCLED GEAR HANDLE DOWN THEN BACK UP, CLEARED MESSAGES AND RAISED GEAR.  REMOVED AND REPLACED LANDING GEAR CONTROL HANDLE ASSEMBLY.
